Advertisement

Besov spaces with variable smoothness and integrability on Lie groups of polynomial growth

  • Jingxuan Fang
  • Jiman Zhao
Article
  • 24 Downloads

Abstract

In this paper, we consider the Besov spaces with variable smoothness and integrability on Lie groups of polynomial growth. We prove that such function spaces are well defined in the sense that their definitions are independent of the choice of basis functions under some specific assumptions. Then we show some embeddings related to them.

Keywords

Besov spaces Variable exponent Lie groups of polynomial growth Embedding 

Mathematics Subject Classification

42B25 43A80 46E30 

Notes

Acknowledgements

The authors would like to express great gratitude to the referees for the valuable comments and helpful suggestions.

References

  1. 1.
    Adamowicz, T., Harjulehto, P., Hästö, P.: Maximal operator in variable exponent Lebesgue spaces on unbounded quasimetric measure spaces. Math. Scand. 116(1), 5–22 (2015)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Alexopoulos, G.: Spectral multipliers on Lie groups of polynomial growth. Proc. Am. Math. Soc. 120(3), 973–979 (1994)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Almeida, A., Hästö, P.: Besov spaces with variable smoothness and integrability. J. Funct. Anal. 258(5), 1628–1655 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Besov, O.V.: Embeddings of spaces of differentiable functions of variable smoothness. Tr. Mat. Inst. Steklova 214(3), 25–58 (1997)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Besov, O.V.: On spaces of functions of variable smoothness defined by pseudodifferential operators. Tr. Mat. Inst. Steklova 227(4), 56–74 (1999)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Besov, O.V.: Equivalent normings of spaces of functions of variable smoothness. Dokl. Akad. Nauk. 391(5), 583–586 (2003)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Christ, M.: \(L^p\) bounds for spectral multipliers on nilpotent groups. Trans. Am. Math. Soc. 328(1), 73–81 (1991)zbMATHGoogle Scholar
  8. 8.
    Cruz–Uribe D.V., Fiorenza A.: Variable Lebesgue spaces. Birkhäuser, Basel (2013)Google Scholar
  9. 9.
    Diening, L., Harjulehto, P., Hästö, P., Ruzicka M.: Lebesgue and Sobolev spaces with variable exponents. Springer, Berlin, Heidelberg (2011)Google Scholar
  10. 10.
    Diening, L., Hästö, P., Roudenko, S.: Function spaces of variable smoothness and integrability. J. Funct. Anal. 256(6), 1731–1768 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Dungey, N., Elst, A.F.M.T., Robinson, D.W.: Analysis on Lie Groups with Polynomial Growth. Birkhäuser Boston (2003)Google Scholar
  12. 12.
    Ehrenpreis, L.: Some properties of distributions on Lie groups. Pac. J. Math. 6(4), 591–605 (1956)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Furioli, G., Melzi, C., Veneruso, A.: Littlewood–Paley decompositions and Besov spaces on Lie groups of polynomial growth. Math. Nachr. 279(9–10), 1028–1040 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Grafakos, L.: Classical Fourier Analysis. Graduate Texts in Mathematics. Springer, New York (2008)zbMATHGoogle Scholar
  15. 15.
    Grafakos, L.: Modern Fourier Analysis. Graduate Texts in Mathematics. Springer, New York (2008)zbMATHGoogle Scholar
  16. 16.
    Musielak, J.: Orlicz Spaces and Modular Spaces. Lecture Notes in Mathematics. Springer, Berlin (1983)CrossRefzbMATHGoogle Scholar
  17. 17.
    Reed, M., Simon, B.: Methods of Modern Mathematical Physics. I. Functional Analysis, p. xv+400. Academic Press, London (1980)Google Scholar
  18. 18.
    Skrzypczak, L.: Besov spaces and Hausdorff dimension for some Carnot–Carathéodory metric spaces. Can. J. Math. 54(6), 1280–1304 (2002)CrossRefzbMATHGoogle Scholar
  19. 19.
    Stein, E.M., Murphy, T.S.: Harmonic analysis: real–variable methods, orthogonality, and oscillatory integrals. Princeton University Press (1993)Google Scholar
  20. 20.
    Stein, E.M., Weiss, G.: Introduction to Fourier analysis on Euclidean spaces. Princeton University Press (1971)Google Scholar
  21. 21.
    Varopoulos, N.T., Saloff-Coste, L., Coulhon, T.: Analysis and Geometry on Groups. Cambridge University Press, Cambridge (1992)zbMATHGoogle Scholar
  22. 22.
    Varopoulos, N.T.: Analysis on Lie groups. Rev. Mat. Iberoam. 12(3), 791–917 (1996)CrossRefzbMATHMathSciNetGoogle Scholar
  23. 23.
    Xu, J.S.: Variable Besov and Triebel–Lizorkin spaces. Ann. Acad. Sci. Fenn. Math. 33(2), 511–522 (2008)zbMATHMathSciNetGoogle Scholar
  24. 24.
    Xu, J.S.: The relation between variable Bessel potential spaces and Triebel–Lizorkin spaces. Integr. Transf. Spec. Funct. 19(8), 599–605 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  25. 25.
    Xu, J.S.: An atomic decomposition of variable Besov and Triebel–Lizorkin spaces. Armen. J. Math. 2(1), 1–12 (2009)zbMATHMathSciNetGoogle Scholar
  26. 26.
    Yang, D.C., Zhuo, C.Q., Yuan, W.: Besov-type spaces with variable smoothness and integrability. J. Funct. Anal. 269(6), 1840–1898 (2015)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Yang, D.C., Zhuo, C.Q., Yuan, W.: Triebel–Lizorkin-type spaces with variable exponents. Banach J. Math. Anal. 9(4), 146–202 (2015)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Key Laboratory of Mathematics and Complex Systems, Ministry of Education, Institution of Mathematics and Mathematical Education, School of Mathematical SciencesBeijing Normal UniversityBeijingChina

Personalised recommendations